Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 252, NWS Jackson, MS

April 6, 2005Rankin County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 6, 2005, 7:43 PM CDT for Rankin County, Mississippi. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2005, 7:43 PM CDT (00:43 UTC)
Expired
Apr 6, 2005, 8:00 PM CDT
In force
17 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 14 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 6:45 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.7 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5169 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 070043
SVRJAN
MSC121-070100-
/O.NEW.KJAN.SV.W.0252.050407T0043Z-050407T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
743 PM CDT WED APR 6 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI

* UNTIL 800 PM CDT

* AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR PELAHATCHIE...OR ABOUT 10 MILES EAST OF
  BRANDON...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTHEAST OF LEESBURG BY 750 PM CDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3220 8993 3245 8994 3255 8978 3238 8975
      3221 8973 3220 8980

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 7:40 PM CDT, 3 minutes earlier.

Area forecast discussion, Apr 6, 7:40 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
740 PM CDT WED APR 6 2005

.DISCUSSION...UPDATED GRIDS AND ZONES ALREADY POSTED. REDUCED POPS
AND ADJUSTED TEMP CURVES IN OUR WESTERN ZONES AND PARISHES. NEW
TORNADO WATCH IS IN EFFECT EAST MISSISSIPPI UNTIL 1 AM ALTHOUGH THE
ACTUAL THREAT MAY SHIFT EAST OF OUR CWA BY MIDNIGHT. LOCAL RADARS
INDICATE ADDITIONAL THUNDERSTORMS FIRING ALONG A DRY LINE MOVING
EAST THROUGH CENTRAL MISSISSIPPI. ITS THIS DRY LINE THAT SHOULD
CONTINUE EAST AND SHIFT THE FOCUS FOR SEVERE WEATHER EAST OF OUR
CWA. BEHIND THE DRY LINE SKIES HAVE CLEARED BUT SATELLITE IMAGERY
INDICATES PLENTY OF WRAP AROUND CLOUDS MOVING ACROSS LOUISIANA THAT
WILL MOVE INTO OUR REGION LATER TONIGHT. WL LIKELY LET FLASH FLOOD
WATCH EXPIRE AT MIDNIGHT.

&&

.PREVIOUS DISCUSSION...NUMEROUS HAIL AND TORNADO REPORTS HAVE
COME IN TODAY THUS FAR. THERE DOES APPEAR TO BE A SLIGHT TREND
DEVELOPING IN THE MODE OF SEVERE. THE FREQUENCY OF TORNADIC
SUPERCELL DEVELOPMENT APPEARS TO BE DIMINISHING SLIGHTLY WHILE THE
DEVELOPMENT OF HAIL PRODUCING SUPERCELLS IS INCREASING SLIGHTLY. VAD
WIND PROFILES OFF OF THE JACKSON RADAR STILL SHOW A STRONGLY VEERING
WIND PROFILE IN THE LOWER LEVELS...WHICH MAKES ME THINK THAT THIS
TREND MIGHT BE TEMPORARY. FACTOR THAT IN WITH LOW LCL HEIGHTS...HIGH
SHEAR...AND INSTABILITY...AND THE SEVERE AND TORNADIC WEATHER
CONTINUES FOR THE OUTLOOK AREA. THE CURRENT POSITION OF THE COLD
FRONT IS MORE OR LESS ALONG THE RIVER. WE SHOULD REMAIN UNDER THE
GUN UNTIL THE FRONT PASSES THROUGH THE AREA LATE THIS EVENING. ALL
SEVERE CONVECTIVE PARAMETERS ARE EXPECTED TO REMAIN HIGH THROUGH THE
EVENING HOURS. THEREFORE...HAVE CHOSEN TO MAINTAIN THE STRONG
WORDING IN THE ZONES AND IN OTHER PRODUCTS.

AFTER THE FRONT PASSES BY LATE THIS EVENING...THERE WILL STILL BE A
CHANCE FOR SOME SEVERE HAIL PRODUCING THUNDERSTORMS AS THE UPPER LOW
CIRCULATION PASSES OVERHEAD. WITH COOLING TEMPS ALOFT...LAPSE RATES
WILL STEEPEN...THUS HELPING TO ENABLE FURTHER CONVECTIVE
DEVELOPMENT. HOWEVER...THE TORNADIC CONCERNS WILL END AS THE
BOUNDARY LAYER STABILIZES.

LONG TERM...NOT TOO MUCH TO CHANGE IN THE LONG TERM. CLOUDS LOOK TO
REMAIN THROUGH THE OVERNIGHT HOURS THURSDAY AND UNTIL MIDDAY FRI
BEFORE SKIES FINALLY BEGIN TO CLEAR OUT. SHOWERS WILL FINALLY START
TO END FRIDAY MORNING AS THE THE UPPER LOW AND SFC LOW MOVE OFF TO
THE EAST. THIS WILL HELP KEEP TEMPS DOWN DURING THE DAY FRIDAY AND
WITH H9 TEMPS ONLY 9C MID 60S STILL LOOK GOOD ACROSS A MAJORITY OF
THE CWA.

QUIET WEATHER EXPECTED SATURDAY AS AN UPPER LEVEL RIDGE BUILDS IN.
THIS WILL ALLOW TEMPS TO START TO WARM UP QUICKLY WITH LOWER TO MID
70S. TEMPS WILL CONTINUE TO WARM UP INTO SUN AS SOUTHERLY LL WINDS
BRING IN H85 TEMPS OF 14C BY SUN AFTERNOON.

AS PREVIOUS DISCUSSION MENTIONED STORM SYSTEM COMING IN AT THE
BEGINNING OF NEXT WEEK IS GETTING STRONGER AND WETTER. WILL CONTINUE
TO BUMP UP THE POPS FOR MON. WILL ALSO STAY AROUND MEX GUIDANCE FOR
TEMPS IN DAYS 5 THROUGH 7. THIS IS STILL 5 DAYS OUT BUT GFS NOW
SHOWING H85 FLOW OF 50+KTS AND ALL OF THE EXTENDED MODELS ARE NOW
SHOWING THE CLOSED LOW AND TROUGH AXIS NEGATIVELY TILTED. THIS IS
FIVE AND 6 DAYS OUT BUT MODELS ARE SHOWING ANOTHER POSSIBLE SEVERE
WEATHER EVENT. SHEAR LOOKS INCREDIBLE WITH THIS SYSTEM BUT FRCST
SNDGS SHOW THESE STORMS POSSIBLY ELEVATED. WILL NOW START TO MENTION
THIS IN THE HWO. LATER FORECAST AND MODEL RUNS WILL START TO HAVE A
BETTER HANDLE ON THIS SITUATION. /CAB/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT THURSDAY FOR MSZ026-MSZ027-
     MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ037-MSZ038-
     MSZ039-MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-
     MSZ051-MSZ052-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ062-
     MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

LA...NONE.
AR...NONE.
&&

22
Hazardous weather outlook, Apr 6, 2:07 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT WED APR 06 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
071907-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
207 PM CDT WED APR 06 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND THURSDAY...

...THUNDERSTORMS...
SEVERE WEATHER WILL CONTINUE  THIS AFTERNOON AND EVENING OVER THE
ENTIRE OUTLOOK AREA...WITH THE GREATEST RISK OVER CENTRAL AND
EASTERN PORTIONS OF MISSISSIPPI. A COMBINATION OF VERY UNSTABLE
AIR...STRONG WIND SHEAR...AND AN APPROACHING STRONG LOW PRESSURE
SYSTEM...WILL CONTINUE TO ALLOW FOR THE SEVERE WEATHER EVENT TO
CONTINUE INTO THE LATE EVENING HOURS

AS AN ASSOCIATED COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON
AND EVENING...THE SEVERE THUNDERSTORM AND TORNADIC ACTIVITY WILL
CONTINUE. THE MAIN CONCERNS ARE EXPECTED  TO CONTINUE TO BE FOR
HAIL AND TORNADOES AS THE PRIMARY CONCERNS AND HIGH WINDS AS THE
SECONDARY CONCERN.

THE ACTIVITY SHOULD DIMINISH AROUND MIDNIGHT AS THE FRONT MOVES
EAST OF THE AREA. HOWEVER...A FEW...ISOLATED SEVERE (HAIL
PRODUCING) THUNDERSTORMS COULD DEVELOP AFTER MIDNIGHT AS THE
CENTER OF THE UPPER LOW MOVES OVERHEAD.

...FLOODING...
HEAVY RAINFALL WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA
THROUGH MIDNIGHT...WITH THE HEAVIEST RAINFALL OCCURRING EAST OF
THE NATCHEZ TRACE...OVER SOUTHERN AND EASTERN MISSISSIPPI. THE
PERPETUAL REDEVELOPMENT OF THUNDERSTORMS  WILL ALLOW FOR ONE TO
THREE MORE INCHES OF RAINFALL...WITH LOCALLY HEAVIER AMOUNTS
POSSIBLE. FOR THIS REASON...A FLASH FLOOD WATCH IS IN EFFECT FOR
MAINLY AREAS EAST OF THE NATCHEZ TRACE THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY...

...DAYS TWO AND THREE...THURSDAY NIGHT THROUGH SATURDAY NIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...DAYS FOUR THROUGH SEVEN...SATURDAY NIGHT THROUGH WEDNESDAY...
STRONG TO SEVERE STORMS WILL ONCE AGAIN BE POSSIBLE NEXT WEEK
MONDAY AND INTO TUESDAY.

MODELS CONTINUE TO SHOW ANOTHER STRONG SYSTEM MOVE INTO THE
REGION DURING THE BEGINNING OF NEXT WEEK.  IT IS STILL TO EARLY
TO TELL WHAT IF ANY SEVERE WEATHER WILL OCCUR BUT LATEST MODEL
TRENDS CONTINUE TO GET STRONGER AND WETTER WITH THE SYSTEM.  AS A
SURFACE LOW PRESSURE SYSTEM MOVES THROUGH THE SOUTHERN PLAINS
WARM MOIST AIR WILL ONCE AGAIN PUSH NORTH OUT OF THE GULF. AT THE
SAME TIME A STRONG UPPER LEVEL SYSTEM WILL BEING TO PUSH THROUGH
THE CENTRAL UNITED STATES AND PROVIDE THE LIFT FOR THUNDERSTORM
DEVELOPMENT.  STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR
FURTHER UPDATES ON THIS SITUATION.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL BE REQUIRED THROUGH MIDNIGHT
TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Apr 6, 6:50 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
650 PM CDT WED APR 6 2005

MSZ026>033-036>039-042>046-048>052-054>058-062>066-072>074-070600-
ATTALA MS-CARROLL MS-CHOCTAW MS-CLARKE MS-CLAY MS-
COPIAH MS-COVINGTON MS-FORREST MS-GRENADA MS-HINDS MS-
HOLMES MS-JASPER MS-JEFFERSON DAVIS MS-JONES MS-
KEMPER MS-LAMAR MS-LAUDERDALE MS-LAWRENCE MS-LEAKE MS-
LINCOLN MS-LOWNDES MS-MADISON MS-MARION MS-
MONTGOMERY MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
OKTIBBEHA MS-RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-
WEBSTER MS-WINSTON MS-YAZOO MS-

IN MISSISSIPPI THE NEW WATCH INCLUDES 35 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 HOLMES                LEAKE
MADISON               RANKIN                SCOTT
SIMPSON               SMITH                 YAZOO

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               MONTGOMERY
WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
WEST POINT...COLUMBUS...BROOKHAVEN...MAGEE...MENDENHALL...
KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...MORTON...
CARTHAGE...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...LAUREL...YAZOO CITY...BAY SPRINGS...
HEIDELBERG...JACKSON...MACON...BROOKSVILLE...QUITMAN...
STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR...CONEHATTA...
GRENADA...STARKVILLE...PRENTISS...BASSFIELD...PHILADELPHIA...
PEARL RIVER...MONTICELLO...NEW HEBRON...WINONA...COLUMBIA...
VAIDEN...NORTH CARROLLTON...CARROLLTON...MERIDIAN...ACKERMAN...
WEIR...EUPORA...MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON...
PICKENS...GOODMAN...WEST HATTIESBURG...LUMBERTON...PURVIS...
COLLINS...MOUNT OLIVE...LOUISVILLE...HATTIESBURG...
DE KALB AND SCOOBA

MSZ019-025-035-070100-
HUMPHREYS MS-LEFLORE MS-SUNFLOWER MS-

THE NATIONAL WEATHER SERVICE HAS ALLOWED TO EXPIRE TORNADO WATCH
131 FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS ALLOWS TO EXPIRE 3 COUNTIES

IN CENTRAL MISSISSIPPI

HUMPHREYS

IN NORTH CENTRAL MISSISSIPPI

LEFLORE

IN NORTHWEST MISSISSIPPI

SUNFLOWER

THIS INCLUDES THE CITIES OF...GREENWOOD...INDIANOLA...RULEVILLE...
BELZONI AND ISOLA

22
Local storm report, Apr 6, 6:52 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     PRESTON                 32.88N 88.83W
04/06/2005                   KEMPER             MS   EMERGENCY MNGR

            TREES DOWN.

&&

DB
Local storm report, Apr 6, 6:59 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     3 N BAY SPRINGS         32.02N 89.28W
04/06/2005                   JASPER             MS   EMERGENCY MNGR

            FEW TREES DOWN

&&

WILSON
Local storm report, Apr 6, 7:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
710 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     3 N BAY SPRINGS         32.02N 89.28W
04/06/2005                   JASPER             MS   EMERGENCY MNGR

            FEW TREES DOWN

0710 PM     HAIL             LEXINGTON               33.12N 90.05W
04/06/2005  0.75 INCH        HOLMES             MS   LAW ENFORCEMENT

            OCCURING AT THE SHERRIFS OFFICE.

&&

DB
Local storm report, Apr 6, 7:14 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             FLORENCE                32.15N 90.13W
04/06/2005  0.75 INCH        RANKIN             MS   AMATEUR RADIO

&&

DB
Local storm report, Apr 6, 7:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
724 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             5 E FLORENCE            32.15N 90.04W
04/06/2005  0.75 INCH        RANKIN             MS   EMERGENCY MNGR

            PENNY SIZED HAIL NEAR MONTEREY

&&

LJW/MW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:01 PM CDTSevere Thunderstorm WarningJANRankin44 min
Apr 6, 7:31 PM CDTSevere Thunderstorm WarningJANLeake, Scott59 min
Apr 6, 7:35 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln40 min
Apr 6, 7:48 PM CDTSevere Thunderstorm WarningJANClarke57 min
Apr 6, 8:08 PM CDTSevere Thunderstorm WarningJANSimpson67 min
Apr 6, 8:27 PM CDTSevere Thunderstorm WarningJANNeshoba63 min
Apr 6, 8:43 PM CDTTornado WarningJANSimpson, Smith62 min
Apr 6, 8:53 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston67 min
Apr 6, 8:58 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston62 min
Apr 6, 9:11 PM CDTTornado WarningJANJasper64 min
Apr 6, 9:28 PM CDTSevere Thunderstorm WarningJANNewton62 min
Apr 6, 9:38 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale67 min
Apr 6, 9:56 PM CDTTornado WarningJANClarke, Lauderdale, Newton34 min
Apr 6, 10:34 PM CDTSevere Thunderstorm WarningJANLauderdale26 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.